# SDR CALA9801357

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N210620
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 AND 10 INCH CRACK ON TOP OF RT WING LEADING EDGE PANEL BETWEEN SLATS NR 7 AND NR 8.  THE PANEL WAS REMOVED AND REPLACED.
